# SDR 9618132716

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22491
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Out Of Position
- Location: Nr 3 Strut
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

NR 3 STRUT OVERHEAT LIGHT ILLUMINATED, SHUT DOWN NR 3 ENGINE, LIGHT REMAINED ILLUMINATED.  AIRCRAFT DIVERTED TO ABQ, DUMPED FUEL AND LANDED WITHOUT INCIDENT.  REPOSITIONED NR STRUT OVERHEAT LOOP.  INSPECTED STRUT AND RAN NR 3 ENGINE AT 1.65 EPR FOR 5 MINUTES, GROUND CHECK OK.
